IMPORTANT INFORMATION FOR DISH SUBSCRIBERS – SERVICE INTERRUPTION – CLICK HERE

FDA recalls local anesthetic

This is an archived article and the information in the article may be outdated. Please look at the time stamp on the story to see when it was last updated.
Recall

The Food and Drug Administration has issued a voluntary recall for a drug used as a local anesthetic.

According to the FDA’s website, the single dose vial of lidocaine HCI injection could have reddish-orange particulate matter floating in the solution.

The FDA says if the matter gets into a patient undergoing MRI, it could cause tissue inflammation or worse.

The vials were sold to hospitals and pharmacies in several states, including Virginia and North Carolina.

So far, Hospira, the company that makes the drug, has not reported any injuries.

Follow

Get every new post delivered to your Inbox.

Join 66,135 other followers